# SDR YENA20130703138

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 32,892 hours, 11,272 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pilot Valve
- Part number: 1905A000001
- Part serial: 2982
- Condition: Leaking
- Location: Hyd System
- Part time: 32,899 hours, 11,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY.  CAPTAIN REPORTED A GREEN SYS HYD LOW PRESSURE IN FLIGHT WITH HYD-G RESERVOIR LO LEVEL ECAM MESSAGE.  FOUND PILOT VALVE HAD A CRACK AT LANDING GEAR SAFETY VALVE 49GA.  R & R VALVE IAW AMM 32-31-00-710. LEAK AND OPS CKS GOOD.
